# SDR SIMA20171125003

- Difficulty date: November 25, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 31,386 hours, 27,232 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LG AIR/GRD FAIL EICAS CLIMBING OUT OF FL180. DID NOT CLEAR. FOLLOWED FIM 32-63-00,  CLEANED CONNECTORS AND REPLACED AD TAPE ON ALL MLG WOW SWITCH IAW SWPM 20-50-00.  PERFORMED A FUNCTIONAL CHECK IAW AMM 32-63-05 AND OPS TESTED IAW  W/C 32-700-16.  OPS CHECKED GOOD, NO FURTHER DEFECT NOTED
